# SDR UIEA2017032700415

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,623 hours, 17,513 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Condition: Dirty
- Location: Engine Anti Ice
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE EICAS DURING LANDING. COMPLIED WITH FIM 30-21FT809, NO FAULTS.   CLEANED THE CONNECTOR AT THE VALVE IAW AMM 30-21-03/401, CYCLED MANUAL DRIVE THROUGH CYCLE. OPS CHECKED OK IAW AMM 30-21-03/407.
